Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 15 found articles
 
 
  Deformations of Period Lattices of Flexible Polyhedral Surfaces
 
 
Title: Deformations of Period Lattices of Flexible Polyhedral Surfaces
Author: Gaifullin, Alexander A.
Gaifullin, Sergey A.
Appeared in: Discrete & computational geometry
Paging: Volume 51 (2014) nr. 3 pages 650-665
Year: 2014
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands